A weak Grothendieck compactness principle for Banach spaces with a symmetric basis

Published

Journal Article

Full Text

Cited Authors

  • Dowling, PN; Freeman, D; Lennard, CJ; Odell, E; Randrianantoanina, B; Turett, B

Published Date

  • March 2014

Published In

Volume / Issue

  • 18 / 1

Start / End Page

  • 147 - 159

Published By

Electronic International Standard Serial Number (EISSN)

  • 1572-9281

International Standard Serial Number (ISSN)

  • 1385-1292

Digital Object Identifier (DOI)

  • 10.1007/s11117-013-0236-6

Language

  • en